Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking dynaper for swollen prostate gland. No ejaculation during orgasm. Side effect?

Hi Dr. Iam Sudhakaran 58, I had problem in passing urine due to swelling of prostate gland . I have been taking dynaper for the last 4 months. Urinary problem is over but now there is no seminal discharge during orgasm . Is it a side effect of the medicine being taken/ I have also been taking ternoric -50 for the last 28 yrs. please advise. YYYY@YYYY
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.You have enlarged Prostate and taking Tab Dynaper for enlarged prostate This drugs relaxes the smooth muscles in bladder neck resulting in semen entering into the bladder rather than in Urethra This is called as Retrograde Ejaculation and will be resolved once you stop taking tab Dynaper.There is nothing to worry about it..
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor